# SDR JBXA000282

- Difficulty date: May 26, 2001
- Submitted: May 27, 2001
- Operation: Air carrier
- Aircraft: N107ML
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11450
- Aircraft time: 19,462 hours, 14,381 cycles
- Engine: Rroyce TAY650
- Engine time: 19,066 hours, 14,029 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: APTE173TR1756
- Part serial: 4215775
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: V
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

EN ROUTE FROM PHL TO DCA, PLANE RECEIVED A LIGHTNING SRIKE TO LEFT HAND SIDE OF PLANE.  CREW RECEIVED A LOW OIL PRESSURE WARNING AND NR 1 ENGINE SHUT DOWN.  CAPTAIN TRIED TO RESTART NR 1 ENGINE, RESTART WAS SUCCESSFUL, BUT RECIVED A LOW OIL PRESSURE WARNING AND CREW SHUT THE ENGINE DOWN.  FLIGHT WAS NORTH OF BWI.  CREW DECLARED AN EMERGENCY AND DIVERTED INTO BWI WITH ONE ENGINERUNNING.  MX INSPECTED A/C FOR DAMAGE AND INSPECTED ENGINES.  FOUND FAULTY OIL PRESSURETRANSMITTER ON THE NR 1 ENGINE.  REMOVED AND REPLACED NR 1 ENGINE OIL TRANSMTITER IAW F-100 AMM 71-00-00.  PERFORMED OPERATIONAL TEST OF NR 1 ENGINE.  OPERATIONAL TEST PERFORMED GOOD IAW 71-00-00.
